Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2009) Asymptotics of the fast diffusion equation via entropy estimates. Archive for Rational Mechanics and Analysis, 191 (2). pp. 347-385.

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2007) Hardy-Poincaré inequalities and applications to nonlinear diffusions. Comptes rendus. Mathématique, 344 (7). pp. 431-436.

This list was generated on Fri Jun 14 12:20:03 2024 CEST.